Publication
Title
Smoothness in algebraic geography
Author
Language
English
Source (journal)
Proceedings of the London Mathematical Society. - Oxford, 1865, currens
Publication
Oxford : 1999
ISSN
0024-6115 [print]
1460-244X [online]
Volume/pages
79(1999), p. 158-190
ISI
000081313100007
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 23.06.2017
To cite this reference